HOHAI UNIVERSITY
college of science
Sun Guanghong

Associate Professor

Educational Background
PhD, Information Security, Institute of Software, Chinese Academy of Sciences (2010)
MA, Algebra, University of Southwest (2002)
BA, Mathematical Education, University of Southwest (1999)

Research Interests: Cryptography

Research Projects
2017.01-2017.12 Natural Science Foundation of China
2013.01-2016.12 Natural Science Foundation of China
2012.01-2014.12 Natural Science Foundation of China
2012.01-2015.12 Natural Science Foundation of China
2009.12-2011.11 Fundamental Research Funds for the Central Universities of China

Journal Articles
[1] Guanghong Sun and Chuankun Wu. Higher order nonlinearity of Niho functions. Fundamenta Informaticae, 2015, 137(1): 1-10.
[2] Guanghong Sun and Chuankun Wu. On the nonlinearity, algebraic degree and algebraic immunity of some symmetric Boolean functions. Chinese Journal of Computers, 2014, 37(11): 2247-2255.
[3] Guanghong Sun. Several classes of permutation polynomials over finite fields. Journal of Computer and Communications, 2014, 2(2): 18-24.
[4] Guanghong Sun and Chuankun Wu. The lower bounds on the sectond-order nonlinearity of a class of Boolean functions with high nonlinearity. Appl. Algebra Eng. Commun. Comput., 2011, 22: 37-45.
[5] Guanghong Sun and Chuankun Wu. Comment to “Monomial bent functions”. IEEE Trans. Inform. Theory, 2011, 57(6): 4014-4015.
[6] Guanghong Sun. A class of vectorial Boolean functions with optimum algebraic immunity. ISAI 2010.
[7] Guanghong Sun and Chuankun Wu. Cryptographic properties of several classes of rotation symmetric Boolean functions. Journal of Software, 2010, 21(12):3165-3174.
[8] Guanghong Sun and Chuankun Wu. Some functions with low differential uniformity. Wuhan University Journal of Natural Sciences, 2010, 15(6): 479-487.
[9] Guanghong Sun and Chuankun Wu. The lower bounds on the second order nonlinearity of three classes of Boolean functions with high nonlinearity. Information Sciences, 2009, 179(3): 267-278.
[10] Guanghong Sun and Chuankun Wu. Construction of semi-bent Boolean functions in even number of variables. Chinese Journal of Electronics, 200918(2): 231-237.
[11] Guanghong Sun and Chuankun Wu. Some cryptographic properties of Boolean functions by concatenation. Acta Electronica Sinica, 2009, 37(4): 884-888.

Email: sgh1234@hhu.edu.cn